# SDR DL72W950643

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 BULKHEAD WEB CRACKED IN 4 PLACES AT RBL18.  1.0 INCH CRACK AT WL173, 0.5 INCH CRACK AT WL175, 1.25 INCH CRACK AT WL177, AND 1.0 INCH CRACK AT WL 179.  CRACKS STOP DRILLED AND REPAIR DOUBLER INSTALLED.  DAMAGE FOUND DURING LETTER CHECK, REPAIRED PER EAR 259480-14RVC.
